# SDR SWIA2019071046045

- Difficulty date: May 30, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 41,411 hours, 36,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT Â€“ APPROX. FS 605.00 STGR 27 TO 23 LEFT  AND 25 TO 26 RIGHT Â€“ HAS SIGNS OF CORROSION.  (C-CHECK) RO: 07/07/2019 REMOVED AND INSTALLED NEW FRAME SECTION P/N 601R36026-27 AT FS605.0 IAW SRM.
